首页 | 本学科首页   官方微博 | 高级检索  
     检索      

A Unified Approach to Construct a Class of Daubechies Orthogonal Scaling Functions
作者姓名:Tianxiao HE  Tung NGUYEN
作者单位:Department of Mathematics, Illinois Wesleyan University, Bloomington, IL 61702-2900, USA,Department of Mathematics, University of Wisconsin-Madison, Madison, WI 53706-1325, USA
摘    要:We use Lorentz polynomials to give an efficient way to prove Daubechies’ results on the existence of spline type orthogonal scaling functions and to evaluate a class of Daubechies scaling functions in a unified approach.

关 键 词:Daubechies  scaling  functions    MRA  scaling  function    B-spline    Lorentz  polynomial
收稿时间:2016/11/16 0:00:00
修稿时间:2016/12/19 0:00:00

A Unified Approach to Construct a Class of Daubechies Orthogonal Scaling Functions
Tianxiao HE,Tung NGUYEN.A Unified Approach to Construct a Class of Daubechies Orthogonal Scaling Functions[J].Journal of Mathematical Research with Applications,2017,37(1):29-39.
Authors:Tianxiao HE and Tung NGUYEN
Institution:Department of Mathematics, Illinois Wesleyan University, Bloomington, IL 61702-2900, USA and Department of Mathematics, University of Wisconsin-Madison, Madison, WI 53706-1325, USA
Abstract:
Keywords:Daubechies scaling functions  MRA scaling function  B-spline  Lorentz polynomial
点击此处可从《数学研究及应用》浏览原始摘要信息
点击此处可从《数学研究及应用》下载免费的PDF全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号